Alert archive / Arizona / Wind Advisories in 2007

Wind Advisory 5, NWS Flagstaff, AZ

February 28, 2007Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Feb 28, 2007, 3:52 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Feb 28, 2007, 6:00 AM MST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2007, 3:52 AM MST (10:52 UTC)
In effect from
Feb 28, 2007, 6:00 AM MST
Expired
Feb 28, 2007, 8:48 PM MST
In force
15 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2007-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2007-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1846 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
386 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KFGZ 281052
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
352 AM MST WED FEB 28 2007

AZZ011>014-017-040-281900-
/O.NEW.KFGZ.WI.Y.0005.070228T1300Z-070301T0100Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...SHOW LOW...GREER...PINETOP...DILKON...KYKOTSMOVI
352 AM MST WED FEB 28 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

A STORM SYSTEM WILL MOVE ACROSS THE STATE TODAY BRINGING STRONG
WEST TO SOUTHWEST WINDS TO THE ADVISORY AREA. SUSTAINED WINDS OF
25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED. WINDS WILL
DECREASE TO 10 TO 20 MPH BY EARLY THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER
SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
JJ
4 follow-up statements
000 
WWUS75 KFGZ 281924
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1224 PM MST WED FEB 28 2007

AZZ011>014-017-040-010100-
/O.CON.KFGZ.WI.Y.0005.000000T0000Z-070301T0100Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...SHOW LOW...GREER...PINETOP...DILKON...KYKOTSMOVI
1224 PM MST WED FEB 28 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

A STORM SYSTEM NORTH OF ARIZONA CONTINUES TO PRODUCE STRONG
WEST TO SOUTHWEST WINDS OVER THE ADVISORY AREA. SUSTAINED WINDS OF
25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED. WINDS
WILL DECREASE TO 10 TO 20 MPH BY EARLY EVENING.

SOME PEAK WIND GUST OBSERVATIONS SINCE 12 PM MST...

ALPINE      38 MPH.
FLAGSTAFF   37 MPH.
GREER       43 MPH.
HOPI        40 MPH.
SAINT JOHNS 44 MPH.
WINSLOW     41 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

RB
000 
WWUS75 KFGZ 010023
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
523 PM MST WED FEB 28 2007

AZZ004-005-010500-
/O.EXB.KFGZ.WI.Y.0005.000000T0000Z-070301T0500Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY
523 PM MST WED FEB 28 2007

...WIND ADVISORY IN EFFECT UNTIL 10 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM MST THIS EVENING. 

A STORM SYSTEM NORTH OF ARIZONA CONTINUES TO PRODUCE BRISK
WESTERLY WINDS...WITH ENHANCED SPEEDS ALONG THE EAST SLOPES OF THE
KAIBAB PLATEAU AND IN THE HOUSEROCK VALLEY. THIS WILL AFFECT
PORTIONS OF HIGHWAY 89A THROUGH THIS AREA. WIND GUSTS UP TO 48 MPH
HAVE BEEN REPORTED IN THE HOUSEROCK VALLEY THIS AFTERNOON. EXPECT
WESTERLY WINDS OF 20 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH TO
CONTINUE THROUGH MUCH OF THIS EVENING. WINDS ARE EXPECTED TO
DECREASE LATE THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39
MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ011>014-017-040-010130-
/O.CON.KFGZ.WI.Y.0005.000000T0000Z-070301T0100Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...SHOW LOW...GREER...PINETOP...DILKON...KYKOTSMOVI
523 PM MST WED FEB 28 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

A STORM SYSTEM NORTH OF ARIZONA CONTINUES TO PRODUCE STRONG WEST
TO SOUTHWEST WINDS OVER THE ADVISORY AREA. SUSTAINED WINDS OF
20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH ARE EXPECTED. WINDS
WILL DECREASE TO 10 TO 20 MPH LATER THIS EVENING.

SOME PEAK WIND GUST OBSERVATIONS TODAY INCLUDE...

ALPINE      38 MPH.
GREER       43 MPH.
SAINT JOHNS 45 MPH.
WINDOW ROCK 40 MPH.
WINSLOW     45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 010056
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
556 PM MST WED FEB 28 2007

AZZ011>014-017-040-010200-
/O.EXP.KFGZ.WI.Y.0005.000000T0000Z-070301T0100Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...SHOW LOW...GREER...PINETOP...DILKON...KYKOTSMOVI
556 PM MST WED FEB 28 2007

...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON. BREEZY
WEST TO SOUTHWEST WINDS CONTINUE ACROSS THE ADVISORY AREA THIS
EVENING...WITH LOCALIZED GUSTS UP TO 35 MPH...HOWEVER WINDS HAVE
DECREASED BELOW ADVISORY CRITERIA AND WILL CONTINUE TO DECREASE
THIS EVENING. THEREFORE...THE ADVISORY WILL BE ALLOWED TO EXPIRE.

SOME WIND GUSTS TODAY THE LITTLE COLORADO RIVER VALLEY AND
MOUNTAINS OF EAST-CENTRAL ARIZONA TODAY INCLUDE...

ALPINE      38 MPH.
GREER       43 MPH.
SAINT JOHNS 45 MPH.
WINDOW ROCK 40 MPH.
WINSLOW     45 MPH.


$$

AZZ004-005-010500-
/O.CON.KFGZ.WI.Y.0005.000000T0000Z-070301T0500Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY
556 PM MST WED FEB 28 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING. 

A STORM SYSTEM NORTH OF ARIZONA CONTINUES TO PRODUCE BRISK
WESTERLY WINDS...WITH ENHANCED SPEEDS ALONG THE EAST SLOPES OF
THE KAIBAB PLATEAU AND IN THE HOUSEROCK VALLEY. THIS WILL AFFECT
PORTIONS OF HIGHWAY 89A THROUGH THIS AREA. WIND GUSTS UP TO
48 MPH HAVE BEEN REPORTED IN THE HOUSEROCK VALLEY THIS AFTERNOON.
EXPECT WESTERLY WINDS OF 20 TO 35 MPH WITH GUSTS FROM 40 TO
50 MPH TO CONTINUE THROUGH MUCH OF THIS EVENING. WINDS ARE
EXPECTED TO DECREASE LATE THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 010348
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
848 PM MST WED FEB 28 2007

AZZ004-005-010500-
/O.CAN.KFGZ.WI.Y.0005.000000T0000Z-070301T0500Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY
848 PM MST WED FEB 28 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS ACROSS THE ADVISORY AREA HAVE DECREASED BELOW ADVISORY
CRITERIA THIS EVENING...HENCE THE ADVISORY HAS BEEN CANCELLED.
HOWEVER...BREEZY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH CONTINUE
ON THE EAST SLOPES OF THE KAIBAB PLATEAU AND IN THE HOUSEROCK
VALLEY. THESE WINDS WILL GRADUALLY DECREASE OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 28, 3:00 AM MST, 52 minutes earlier.

Area forecast discussion, Feb 28, 3:00 AM MST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
300 AM MST WED FEB 28 2007

.SYNOPSIS...A STORM SYSTEM WILL BRING SNOW SHOWERS TO MUCH OF
NORTHERN ARIZONA TODAY...ALONG WITH COLDER TEMPERATURES...AND
CONTINUED WINDY CONDITIONS. A SLOW WARMING TREND AND CLEAR TO
PARTLY CLOUDY SKIES WILL TAKE PLACE THURSDAY THROUGH THE WEEKEND...
WITH PERIODS OF BRISK NORTHEASTERLY BREEZES OVER THE WEEKEND.
&&

.DISCUSSION...A LARGE AND COLD PACIFIC TROUGH LOCATED ALONG THE WEST
COAST WILL CONTINUE TO MOVE EASTWARD TODAY...AND WILL BE LOCATED
EAST OF THE STATE BY THURSDAY. AN INITIAL SHORTWAVE DISTURBANCE
ASSOCIATED WITH THIS LARGE SCALE TROUGH IS CURRENTLY AFFECTING NW
SECTIONS OF THE FORECAST AREA...INCLUDING THE KAIBAB PLATEAU AND THE
PAGE AREA. A SURFACE COLD FRONT WAS ALSO LOCATED ACROSS THIS AREA.
HEAVY SNOW SHOWERS HAVE BEEN REPORTED FROM THE PAGE AREA BACK ACROSS
THE KAIBAB PLATEAU THIS MORNING. SNOW AMOUNTS SHOULD EXCEED ADVISORY
CRITERIA IN THESE AREA TODAY SO WE HAVE ISSUED A SNOW ADVISORY FOR
ZONES 4 AND 5. ELSEWHERE...PRECIPITATION AMOUNTS ARE EXPECTED TO BE
LIGHTER TODAY WITH GENERALLY AN INCH OR LESS OF SNOWFALL.
HOWEVER...SOME HEAVIER SHOWERS COULD BRING LOCALLY HIGHER AMOUNTS
FROM THE MOGOLLON RIM NORTHWARD BY AFTERNOON...AS A -32C 500MB COLD
POOL MOVES THROUGH. THE OTHER ISSUES WITH THIS STORM SYSTEM WILL BE
THE MUCH COLDER TEMPERATURES...AND STRONG WINDS. THE STRONGEST WINDS
SHOULD BE OVER EAST CENTRAL ARIZONA WITH GUSTS TO 40-50 MPH LIKELY.
A WIND ADVISORY WILL BE ISSUED FOR TODAY FOR THIS AREA. WIND GUSTS
OF 30-40 MPH WILL BE POSSIBLE ELSEWHERE. TEMPERATURES WILL ALSO BE
10-20 DEGREES COLDER TODAY THAN YESTERDAY...AND WITH THE WIND IT
WILL FEEL EVEN COLDER. THE SNOW SHOWERS SHOULD WIND DOWN LATER THIS
EVENING WITH THE CHANCE OF SHOWERS CONFINED TO FAR NE ARIZONA AFTER
MIDNIGHT.

FOR THURSDAY AND FRIDAY...CONTINUED COOL TEMPERATURES WILL TAKE
PLACE UNDER A NORTHWESTERLY FLOW ALOFT...HOWEVER LITTLE OR NO CHANCE
FOR PRECIPITATION IS EXPECTED. A RIDGE WILL CONTINUE TO BUILD INTO
THE SOUTHWESTERN STATES OVER THE WEEKEND FOR A WARMING
TREND...HOWEVER SURFACE HIGH PRESSURE BUILDING INTO THE FOUR CORNERS
AREA HAS THE POTENTIAL TO BRING SOME STRONG NORTHEASTERLY WINDS TO
THE MOGOLLON RIM AREA SOMETIME FROM SATURDAY MORNING THROUGH SUNDAY
MORNING.

&&

.AVIATION...FOR THE 12Z PACKAGE...EXPECT LOCALLY STRONG SOUTHWEST
SURFACE WINDS FOR THE REMAINDER OF TONIGHT AND INTO THIS
AFTERNOON...GUSTING IN EXCESS OF 35 KTS AT TIMES. SCATTERED SNOW AND
RAIN SHOWERS WILL CONTINUE THROUGH THE DAY...ESPECIALLY ACROSS NORTH
CENTRAL AZ. EXPECT PERIODS OF IFR CEILINGS AND VISIBILITIES IN THE
STRONGER SHOWERS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.
&&

.FGZ WATCHES/WARNINGS/ADVISORIES...SNOW ADVISORY AZ ZONES 4 AND 5
UNTIL 6 PM MST.

WIND ADVISORY 6AM-6PM AZ ZONES 11-12>14-17-40
&&

JJ/KD
Hazardous weather outlook, Feb 27, 9:45 PM MST, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
945 PM MST TUE FEB 27 2007

AZZ004>017-038>040-280700-
BLACK MESA AREA-CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
COCONINO PLATEAU-EASTERN MOGOLLON RIM-GRAND CANYON COUNTRY-
KAIBAB PLATEAU-LITTLE COLORADO RVR VLY IN APACHE CO-
LITTLE COLORADO RVR VLY IN COCONINO CO-
LITTLE COLORADO RVR VLY IN NAVAJO CO-MARBLE AND GLEN CANYONS-
NORTHEAST PLATEAU AND MESAS SOUTH OF 264-
NORTHEAST PLATEAUS AND MESAS 264 NORTH-
OAK CREEK AND SYCAMORE CANYONS-WESTERN MOGOLLON RIM-WHITE MOUNTAINS-
YAVAPAI COUNTY MOUNTAINS-
945 PM MST TUE FEB 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR...APACHE...COCONINO...NAVAJO
AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

A STORM SYSTEM WILL CONTINUE TO APPROACH THE REGION TONIGHT...WITH
INCREASING CHANCES FOR SNOW SHOWERS OVERNIGHT. SNOW ACCUMULATIONS
WILL GENERALLY BE UNDER AN INCH UNTIL EARLY MORNING...WHEN A COLD
FRONT BEGINS TO MOVE INTO THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE STORM SYSTEM WILL MOVE ACROSS THE REGION WEDNESDAY WITH STRONG
WINDS AGAIN POSSIBLE OVER EASTERN ARIZONA. THERE WILL BE A CHANCE
OF SNOW SHOWERS THROUGH WEDNESDAY NIGHT. SOME OF THE SNOW SHOWERS
COULD BE HEAVY WITH POOR VISIBILITY. ADDITIONAL ACCUMULATIONS WILL
GENERALLY BE AN INCH OR LESS...BUT SOME LOCALIZED AREAS MAY RECEIVE
SEVERAL INCHES...ESPECIALLY OVER THE HIGHER TERRAIN NORTH OF
FLAGSTAFF.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 2:44 AM MSTSnow AdvisoryFGZCoconino15 hr

Nearby

Wind Advisories in Arizona, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.